Alert archive / New Jersey / Small Craft Advisories in 2025

Small Craft Advisory 12, NWS Philadelphia/Mount Holly

January 25, 2025

NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 25, 2025, 3:06 AM EST. It took effect at Jan 25, 2025, 10:00 PM EST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jan 25, 2025, 3:06 AM EST (08:06 UTC)
In effect from
Jan 25, 2025, 10:00 PM EST
Expired
Jan 26, 2025, 2:28 PM EST
In force
16 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

885 
WHUS71 KPHI 250806
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
306 AM EST Sat Jan 25 2025

ANZ450-451-252200-
/O.NEW.KPHI.SC.Y.0012.250126T0300Z-250126T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
306 AM EST Sat Jan 25 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM
EST SUNDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 
  3 to 5 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...From 10 PM this evening to 6 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ452>455-252200-
/O.NEW.KPHI.SC.Y.0012.250126T0300Z-250126T1200Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
306 AM EST Sat Jan 25 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
EST SUNDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 3 to 5 ft expected.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape 
  Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to 
  Fenwick Island DE out 20 nm.

* WHEN...From 10 PM this evening to 7 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Staarmann
5 follow-up statements
307 
WHUS71 KPHI 251929
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
229 PM EST Sat Jan 25 2025

ANZ450-451-260830-
/O.CON.KPHI.SC.Y.0012.250126T0300Z-250126T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
229 PM EST Sat Jan 25 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 6 PM EST SUNDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 
  3 to 5 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...From 10 PM this evening to 6 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ452>455-260830-
/O.CON.KPHI.SC.Y.0012.250126T0300Z-250126T1200Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
229 PM EST Sat Jan 25 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM EST SUNDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 3 to 5 ft expected.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape 
  Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to 
  Fenwick Island DE out 20 nm.

* WHEN...From 10 PM this evening to 7 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hoeflich
335 
WHUS71 KPHI 260237
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
937 PM EST Sat Jan 25 2025

ANZ450-451-261600-
/O.CON.KPHI.SC.Y.0012.250126T0300Z-250126T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
937 PM EST Sat Jan 25 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST SUNDAY...

* WHAT...Southwest to west winds 15 to 20 kt with gusts up to 25 
  kt and seas 3 to 5 ft expected.

* WHERE...Coastal waters from Sandy Hook to Little Egg Inlet NJ 
  out 20 nm.

* WHEN...Until 6 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ452>455-261200-
/O.CON.KPHI.SC.Y.0012.250126T0300Z-250126T1200Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
937 PM EST Sat Jan 25 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 ft expected.

* WHERE...Coastal waters from Little Egg Inlet NJ to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 7 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
740 
WHUS71 KPHI 260747
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
247 AM EST Sun Jan 26 2025

ANZ450-451-262100-
/O.CON.KPHI.SC.Y.0012.000000T0000Z-250126T2300Z/
/O.NEW.KPHI.GL.A.0004.250127T2300Z-250128T1800Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
247 AM EST Sun Jan 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
AFTERNOON...

* WHAT...For the Small Craft Advisory, west winds 10 to 20 kt 
  with gusts up to 25 kt. For the Gale Watch, southwest winds 15 
  to 25 kt with gusts up to 35 kt and seas 3 to 6 ft possible.

* WHERE...Coastal waters from Sandy Hook to Little Egg Inlet NJ 
  out 20 nm.

* WHEN...For the Small Craft Advisory, until 6 PM EST this 
  evening. For the Gale Watch, from Monday evening through 
  Tuesday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ452>455-261200-
/O.CON.KPHI.SC.Y.0012.000000T0000Z-250126T1200Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
247 AM EST Sun Jan 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...Coastal waters from Little Egg Inlet NJ to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 7 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Johnson
366 
WHUS71 KPHI 261046
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
546 AM EST Sun Jan 26 2025

ANZ452>455-261200-
/O.CAN.KPHI.SC.Y.0012.000000T0000Z-250126T1200Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
546 AM EST Sun Jan 26 2025

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished and are expected to continue to diminish.

$$

ANZ450-451-270000-
/O.CON.KPHI.SC.Y.0012.000000T0000Z-250126T2300Z/
/O.CON.KPHI.GL.A.0004.250127T2300Z-250128T1800Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
546 AM EST Sun Jan 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY AFTERNOON...

* WHAT...For the Small Craft Advisory, west winds 10 to 15 kt 
  with gusts up to 25 kt and seas 3 to 5 ft. For the Gale Watch, 
  southwest winds 15 to 25 kt with gusts up to 35 kt and seas 3 
  to 6 ft possible.

* WHERE...Coastal waters from Sandy Hook to Little Egg Inlet NJ 
  out 20 nm.

* WHEN...For the Small Craft Advisory, until 6 PM EST this 
  evening. For the Gale Watch, from Monday evening through 
  Tuesday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

Johnson
926 
WHUS71 KPHI 261928
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
228 PM EST Sun Jan 26 2025

ANZ450-451-270830-
/O.CAN.KPHI.SC.Y.0012.000000T0000Z-250126T2300Z/
/O.NEW.KPHI.SC.Y.0013.250127T1800Z-250127T2300Z/
/O.UPG.KPHI.GL.A.0004.250127T2300Z-250128T1800Z/
/O.NEW.KPHI.GL.W.0005.250127T2300Z-250128T1800Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
228 PM EST Sun Jan 26 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 6 PM EST MONDAY...
...GALE WARNING IN EFFECT FROM 6 PM MONDAY TO 1 PM EST TUESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...For the Small Craft Advisory, southwest winds 15 to 20 
  kt with gusts up to 25 kt expected. For the Gale Warning, 
  southwest winds 15 to 25 kt with gusts up to 35 kt and seas 3 
  to 6 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...For the Small Craft Advisory, from 1 PM to 6 PM EST 
  Monday. For the Gale Warning, from 6 PM Monday to 1 PM EST 
  Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ452>455-270830-
/O.NEW.KPHI.SC.Y.0013.250127T2300Z-250128T2300Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
228 PM EST Sun Jan 26 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM MONDAY TO 6 PM EST
TUESDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3
  to 5 ft expected.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape 
  Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to 
  Fenwick Island DE out 20 nm.

* WHEN...From 6 PM Monday to 6 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-270830-
/O.NEW.KPHI.SC.Y.0013.250127T2300Z-250128T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
228 PM EST Sun Jan 26 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM MONDAY TO 6 PM EST
TUESDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 6 PM Monday to 6 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hoeflich

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 25, 12:42 AM EST, 2 hours 24 minutes earlier.

Area forecast discussion, Jan 25, 12:42 AM EST, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1242 AM EST Sat Jan 25 2025

.SYNOPSIS...
A weak cold front is passing through the region overnight. High
pressure south of the region will be in control through the
weekend. Another cold front passes through the region Sunday
night. Several disturbances pass north of the region early in
the new week until a cold front passes through the region
Wednesday night through Thursday morning. High pressure builds
in from the north and west to close out the new week.

&&

.NEAR TERM /THROUGH TODAY/...
The decaying cold front is working its way through the area as
surface high pressure is building in from the south and west.

Overnight, we'll see another round of some arctic air filtering
into the region in wake of the decaying front. This will result
in another chilly night with low temperatures bottoming out in
the single digits to mid teens under mostly clear skies.
Fortunately, winds are expected to be quite light, generally
around 5 mph or less, so wind-chills won't be all that bad. No
cold weather headlines as wind chills should largely remain
above criteria for all areas.

For Saturday, zonal flow aloft will set-up over the region as
surface high pressure over the Deep South shifts east towards
the Southeast US. Another benign weather day is expected as a
whole as winds gradually shift to more southwesterly during the
afternoon. Mostly sunny skies are in store with only an increase
in high clouds late. High temperatures should top out in the
upper 20s to mid 30s.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY/...
Zonal flow aloft sets up for this weekend, allowing the coldest
of the Arctic air to be bottled up to the north, and
temperatures will generally return closer to normal. Generally
partly to mostly cloudy skies Saturday night through Sunday
night as several shortwaves pass through the region, then a cold
front passes through Sunday night. Skies become mostly sunny on
Monday. Lows Saturday night and Sunday night will generally
range from the teens in the southern Poconos, far northwest New
Jersey, and the Lehigh Valley, and in the low to mid 20s most
elsewhere.

Highs on Sunday will be in the upper 30s to low 40s, then highs
on Monday may be a degree or two lower.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
A closed low will meander over Hudson Bay in the northern
Province of Quebec for most of the Long Term period, eventually
diving to the southeast towards the southeast Province of Quebec
and Maine by Thursday. Several strong shortwaves will dive into
the base of the trough the week, and while most of these
systems will be too far north to affect the local area,
precipitation chances begin to increase late Tuesday and
Wednesday as surface low pressure develops in accordance with
one of the stronger shortwaves. A cold front then moves across
the region Thursday morning as the low passes through the region
and departs.

NBM continues to be dry, and this does not seem to line up with
what would be expected by strong shortwaves and cold fronts
passing through the region. This is neither to suggest that PoPs
should be widespread nor QPF would be significant, but there
should be at least low PoPs. 12Z/24 CONSALL guidance seems a
little high, with chance PoPs down all the way into Delmarva and
likely PoPs nosing into the southern Poconos. At this point,
this seems too high, at least based on what the 12Z/24 CMC,
12Z/24 operational GFS, and 12Z/24 operational ECMWF show. Will
therefore undercut the CONSALL guidance

There may be some snow showers over the southern Poconos
Tuesday afternoon through Wednesday morning due to some of those
shortwaves, but QPF will be minimal, and PoPs will be capped at
slight chance. By Wednesday afternoon, will dip slight chance
PoPs down into the Lehigh Valley and northern New Jersey, and
chance PoPs now for the southern Poconos. As the cold front
passes through the region Wednesday night, will bump up PoPs to
slight chance down through Delmarva, and will bring the chance
PoPs down through New Jersey. Again, not expecting much in the
way of QPF, and not expecting precipitation to develop in all
areas. Surface temperatures will be marginal during the day,
generally in the 30s to low 40s, possibly to near 50 in southern
Delmarva, and in the 20s Tuesday night. Cold air advection will
be underway Wednesday night behind the departing cold front.
Arctic air returns, and lows will drop into the teens and low
20s, and in the single digits in the southern Poconos. As a
result, in terms of sensible weather, will carry snow showers,
even all the way down through Delmarva, as wet bulbing allows
temperatures to drop below freezing.

With Arctic air returning for the end of the week, highs will
generally be in the 20s and low 30s, while lows at night will
mostly be in the teens to low 20s.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through 12Z...VFR with mostly clear skies. W-NW winds 5 kt or
less. High confidence.

Saturday...VFR with SCT/BKN high clouds in the afternoon. W-SW
winds early, becoming S-SW winds around 5-10 kt in the
afternoon. High confidence.

Saturday night...VFR with SCT/BKN high clouds. S-SW winds 5-10
kts. Potential for some low-level wind shear. Moderate
confidence.

Outlook...

Sunday through Wednesday...VFR. No significant weather until
the potential for SHSN late Wednesday.

&&

.MARINE...
No marine headlines are in effect through Saturday. W-NW winds
between 10-20 kt will persist through tonight. On Saturday,
winds will shift to W-SW around 10-20 kt during the afternoon.
Seas of 2-3 feet. Fair weather.

Due to the combination of cold air/water temperatures and gusty
winds, periods of light freezing spray are likely to develop
tonight lingering into Saturday morning. As it looks fairly
minor, have opted not to issue a freezing spray advisory at this
time.

Outlook...

Saturday night through Wednesday...Generally sub-SCA conditions
Saturday night and Sunday night, however, there is the
potential for brief SCA conditions Saturday night and again
Sunday afternoon. Seas may also touch SCA levels Saturday
night. SCA conditions then develop on Monday and may persist
through Wednesday.

&&

.CLIMATE...
Perhaps somewhat unnoticed because of the cold, but January 2025
has been extremely dry, with three stations (Philadelphia,
Allentown and Mount Pocono) still recording less than their
all-time driest January on record.

Stats as of January 23, 2025:
Site                      January 2025   Driest Year
Allentown (ABE)               0.65        0.67  1981
Atlantic City Airport (ACY)   0.57        0.26  1981
Atlantic City Marina (55N)    0.69        0.35  1981
Georgetown (GED)              1.45        0.53  1981
Mount Pocono (MPO)            0.51        0.78  1955
Philadelphia (PHL)            0.39        0.45  1955
Reading (RDG)                 0.79        0.48  1970
Trenton (TTN)                 0.61        0.22  1876
Wilmington (ILG)              0.68        0.52  1981

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

SYNOPSIS...MPS/RCM
NEAR TERM...DeSilva/RCM/Staarmann
SHORT TERM...MPS
LONG TERM...MPS
AVIATION...DeSilva/MPS/RCM/Staarmann
MARINE...DeSilva/MPS/RCM
CLIMATE...RCM

Nearby

Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.